MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; ADULT RESUS W/MASK, BAG RESERVOIR, FILTER & MANOMETER

SUNMED HOLDINGS LLC SUNMED LLC; ADULT RESUS W/MASK, BAG RESERVOIR, FILTER & MANOMETER
Model Number CPRM1116FM
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 24 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Resuscitation bags that broke away from the bag part. .
 
Additional Manufacturer Narrative
All information reasonably known as of 24 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint of "bag body broke away from the patient port" regarding part cprm1116fm was confirmed.The root cause could possibly be a result of the port not being fully inserted into the bag during assembly.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
Resuscitation bags that broke away from the bag part. .

Brand Name
SUNMED LLC
Common Device Name
ADULT RESUS W/MASK, BAG RESERVOIR, FILTER & MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19397864
Report Number1314417-2024-00023
Device Sequence Number20569484
Product Code BTM
UDI-Device Identifier10888277628298
UDI-Public10888277628298
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM1116FM
Device Catalogue NumberCPRM1116FM
Device Lot Number461276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown